MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. CROSSTEX ULTRA SENSITIVE EARLOOP; CROSSTEX SURGICAL MASK

CROSSTEX INTERNATIONAL INC. CROSSTEX ULTRA SENSITIVE EARLOOP; CROSSTEX SURGICAL MASK
Model Number GCFCXS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Crosstex received a report through a distributor, (b)(6), that one of their customer's employees experienced rashes after wearing ultra fluid resistant masks.It was reported that four assistants in the dental office experienced a rash where the mask was sitting on their faces.Crosstex ra followed up with the facility and it was reported that two of the four dental assistants sought medical attention from a dermatologist and they were prescribed topical antibiotics.The other two dental assistants did not seek medical attention, but stopped wearing the masks and their rashes cleared.It was reported that the dental assistants are currently fine since they stopped wearing the masks.The facility reported that the two dental assistants who sought medical attention do not have pre-existing allergies.This complaint will continue to be monitored in the crosstex complaint handling system.
 
Event or Problem Description
Crosstex received a report through a distributor, (b)(6), that one of their customer's employees experienced rashes after wearing ultra fluid resistant masks.

Brand Name
CROSSTEX ULTRA SENSITIVE EARLOOP
Common Device Name
CROSSTEX SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
10 ranick road
hauppauge NY 11788
MDR Report Key9224368
Report Number2433773-2019-00005
Device Sequence Number16260658
Product Code FXX
UDI-Device Identifier10732224120024
UDI-Public10732224120024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Device Lot Number20190624
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;